0
   

depo shot causing bleed any ideas on what i can do to stop the bleeding

 
 
Reply Wed 12 Nov, 2008 06:09 pm
I have started taking the shot a few months ago and have been bleeding all along i have heard of methods like taking the pill. But i seem to be at a loss if any one has any suggestions i am all ears please have no shame i am in dire need of help
thankyou
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Discussion • Score: 0 • Views: 3,497 • Replies: 3
No top replies

 
sullyfish6
 
  1  
Reply Wed 12 Nov, 2008 06:25 pm
@lovetolive22,
Did you call your Dr.? What did he/she say. I understand it takes 14 weeks for this hormone to get regulated in the body. Your side effects seem to be more than normal.

0 Replies
 
VampiresDream
 
  1  
Reply Sun 14 Dec, 2008 10:04 pm
I took my first depo shot in September 5 days after the start of my period. I had 5 weeks free and clear and have been bleeding ever since. 48 days! What else bleeds for 48 days and lives? If anyone has an antedote please share the information. I am with you sista, desperate to end this evil thing...
0 Replies
 
ossobuco
 
  1  
Reply Sun 14 Dec, 2008 10:10 pm
@lovetolive22,
Why so pitiful? Call your doctor's office and ask them this question. Did someone besides an md's office give you this injection?
0 Replies
 
 

Related Topics

cure - Question by hauwa
Depo Provera - Question by Hotspur
depo provera for 16 year old with menstrual probs - Question by Jennifer from NB
sex after shot . - Question by KABEH
I quit taking my shot - Question by krachelb
pregnancy - Question by mae 39
depo - Question by sarah1210
deprovera injection - Question by agonyaunt
 
  1. Forums
  2. » depo shot causing bleed any ideas on what i can do to stop the bleeding
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 07/23/2019 at 08:04:18